Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Pulse thumping too aloud, hypertension as possible side effects?
Nov 4, 2009

Hello, I'm writing to you deep in the night, cannot sleep because of my pulse thumping too aloud and strong I literally almost move on my bed to the beat. If I take a blanked into my hand I feel pulsing in my fingers and etc. I have hypertension around 142/83 in my 2 days observation. Unfortunately can't say if ever had it before. My question is - can it be a side effect from my haart?

I'm on therapy for 3 month now. Initially Sustiva+3TC+AZT. The start wasn't good, had unpleasant gastric side-effects, moderate problems with sleeping and a chronic fatigue. Finally developed light anemia and leukopenia. So 5 days ago I was switched from AZT to d4T. I felt better about fatigue almost the next day and now feel good in general with minor gastric side-effects and 3-4 hours "drunk" condition after taking Sustiva.

Thank you in advance.

Response from Dr. Henry

Anemia can perhaps aggravate the pulse abnormality that you describe as well as hypertension and stressand many other possible factors. An evaluation and treatment for the anemia and hypertension and a general cardiac assessment would seem reasonable to determine if anything further should be done at the moment. KH



Previous
Mepron/Atripla Red Dot Rash... are they the same?
Next
Swollen glands

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement